MathSciNet Relay Station
MathSciNet bibliographic data
MR926523 58E15
White, Brian Homotopy classes in Sobolev spaces and the existence of energy minimizing maps. Acta Math. 160 (1988), no. 1-2, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement